Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
|Directions||Directions Directions for use Adults and Children 12 years and over: Take 2 day (red) tablets every 4-6 hours when necessary. Take 2 night (orange) tablets at bedtime. Do not exceed 6 day and 2 night tablets in 24 hours. When to stop: Adults after a few d|
|Additional Info||GimmeNow Online Store|
|Ingredients||Ingredients Active Ingredients: Each day tablet contains: Paracetamol 500mg Phenylephrine hydrochloride 5mg Each night tablet contains: Paracetamol 500mg Phenylephrine hydrochloride 5mg Chlorphenamine Maleate 2mg Active Ingredients: Each day tablet contai|
|Warnings||Warnings Do not use ? for children under 12 years ? if you are hypersensitive to any of the ingredients ? if you are taking antidepressants ? if you have taken paracetamol ? if you have taken antihistamines. Ask your doctor before use if you have any medi|
|Short Description||General Information Sudafed PE Sinus + Pain Relief Day & Night is non-drowsy and allows rest during nighttime. Sudafed PE Sinus Day+Night Relief tablets a non-drowsy and 24 hour sinus pain & headache relief. Uses: - 24-hour sinus pain & headache relief. - Blocked or runny nose. - Non-drowsy day tablets. - Night tablets allow rest and also relieve itchy, watery eyes and sneezing. Suitable For: Sinus pain, headache and blocked or runny nose. Boxed Contents: 48 Tablets Size: 48 Pack Shelf Life in Days: 1065 days|